# SDR USAA950047

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - ON CLIMB, LEFT ENGINE OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO MCO WHERE AN OVERWEIGHT LANDING WAS MADE.  REPEAT EVENT, ON CLIMB, LEFT ENGINE OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO MCO WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND GASKET FAN TSO THERMOSTAT IN PNEUMATIC LINE RUPTURED.  REPLACED GASKET.  ACOMPLISHED OVERWEIGH LANDING INSPECTION.  FOUND 13TH STAGE ANIT-ICE DUCT LEAKING AT EXPANSION JOINT 12 O'CLOCK POSTION UNDER ENGINE FIXED COWL.  REPLACED RIGID LINE.  (Z)
